Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

157 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

having code fever and headache. Already taking paracip-650 ( paracetamol

Answered by
Dr.
Dr. Bonnie Berger-Durnbaugh

General & Family Physician

Practicing since :1991

Answered : 163 Questions

default
Posted on Fri, 1 Feb 2019 in General Health
Question: having code fever and headache. Already taking paracip-650 (paracetamol Tablets IP 650 mg). Looking for some supportive headache medicine and if I can take some antibiotics.

doctor
Answered by Dr. Bonnie Berger-Durnbaugh 5 minutes later
Brief Answer:
Information

Detailed Answer:
Hello XXXXXXX

I am sorry you are feeling so sick.

For your headache and fever, you can also take ibuprofen or naproxen. These are in the NSAID family and treat pain and inflammation and fever. But be sure to eat something before taking it because they can irritate the stomach.

For ibuprofen, you can take 400 mg up to every 8 hours.

Regarding antibiotics, if your infection is less than 10 days, it is most likely a virus, and an antibiotic will not help and can cause drug resistance. That does not mean that you are not very sick, it just means that we don't have a medicine to make it go away, but if you are otherwise a healthy person, your body will recover. A cold with fever and headache may be the "flu", which is viral.

If, however, you have a bad cough with your fever, you should get a chest xray to make sure you don't have pneumonia. In that case, you would need an antibiotic.

I hope this information helps. Please let me know if I can provide further information.
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on